News Updates Sunday 17th Dec 2017 :
  • Welcome to International Press Corporation, world's leading publishers, We have served more than 10000+ authors
  • Articles are invited in engineering, science, technology, management, industrial engg, biotechnology etc.
  • Paper submission last date of Nov/Dec 2017 extended to 20 Dec 2017, Submit online or at editor.ijcet@inpressco.com
  • Our journals are indexed in University of Regensburg Germany, Google Scholar, Cross Reference data bases
  • Applications for reviewers are invited and can be sent directly to concerned editor's mail

A Common Fixed Point Theorem on L-Fuzzy Metric Space by Biased Mappings of Type Rm


Author : Surjeet Singh Chauhan (Gonder) and Kiran Utreja

Pages : 1452-1455
Download PDF
Abstract

As already aware of the concepts of compatible mappings, compatible mappings of type α, compatible mappings of type β and weakly compatible, we are proving a common fixed point theorem in L-fuzzy metric space on four self-mappings using the concept of Biased Mappings of Type and the property C with a known fact that if a pair of maps is compatible or compatible of type α or compatible of type β then it is biased mapping of both type. This result could be further used to prove result on three self-mappings.

Keywords: Fixed point, L-fuzzy metric space, Biased Mappings, Property C, Mathematics Subject Classification: 46S40, 54H25, 54E35

 

Call for Papers
  1. IJCET- Nov/Dec-2017 Issue

    Submission Last Date extended to
    20 Dec 2017
  2. IJTT-Dec-2017
  3. IJAIE-Dec-2017
  4. IJCSB-Dec-2017
  • Inpressco Google Scholar
  • Inpressco Science Central
  • Inpressco Global impact factor
  • Inpressco aap

International Press corporation is licensed under a Creative Commons Attribution-Non Commercial NoDerivs 3.0 Unported License
©2010-2017 INPRESSCO® All Rights Reserved